MaxiGesic (Paracetamol 500mg + Ibuprofen 150mg) 100s

Rating:
87% of 100
NZD$29.99
In stock
SKU
B176

Maxigesic Tablets contain Paracetmol and Ibuprofen for effective pain relief. Buy these pain relief tablets online here.

Description
 
Maxigesic Tablets combines Paracetamol plus Ibuprofen for a powerful anti-inflammatory treatment against pain and fever. Maxigesic reduces fever and the discomfort associated with fever. Maxigesic is for the temporary relief of pain associated with headache, migraine, tension headache, toothache, arthritis, rheumatic pain, dental procedures, tennis elbow, period pain, backache, muscular pain, joint pain, sore throat. 
 
Active Ingredients: 
 
Paracetamol - 500mg Ibuprofen - 150mg 
 
Dosage : 
 
Adults & Children 12 years old and over; Take 1-2 Maxigesic tablets after food with a large glass of water. Dose may be repeated every 4-6 hours as required up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12 years.
 
Write Your Own Review
You're reviewing:MaxiGesic (Paracetamol 500mg + Ibuprofen 150mg) 100s
Your Rating